MathSciNet Relay Station
MathSciNet bibliographic data
MR2439445 32J15 (32L05 46E15 46T25)
Brudnyi, Alexander Holomorphic $L^p$-functions on coverings of strongly pseudoconvex manifolds. Proc. Amer. Math. Soc. 137 (2009), no. 1, 227–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement